0
TECHNICAL BRIEFS

Two-Dimensional Theory of Incompressible Flow Over Inlets

[+] Author and Article Information
M. K. Huang

Department of Aerospace Engineering Sciences, University of Colorado, Boulder, Colo. 80309

J. Appl. Mech 49(2), 444-446 (Jun 01, 1982) (3 pages) doi:10.1115/1.3162111 History: Received February 01, 1981; Revised August 01, 1981; Online July 21, 2009

Abstract

On the basis of the assumption of incompressible inviscid fluid, a linearized solution has been derived for the two-dimensional flow over an inlet of general form. The theory can be used to estimate the external drag of the inlets with sharp lips at subsonic speeds.

Copyright © 1982 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In